Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 219, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 9, 2007, 2:26 PM EDT for Hancock County, Ohio. It was in force for 67 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2007, 2:26 PM EDT (18:26 UTC)
- Expired
- Aug 9, 2007, 3:33 PM EDT
- In force
- 67 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Hancock County, OH
The radar
The Northern Indiana radar (KIWX), 161 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 2:34 PM EDT | FUNNEL CLOUD | Columbus Grove, OH | VISIBLE FUNNEL. |
| Aug 9, 2:50 PM EDT | HAIL 0.75 | Benton Ridge, OH | |
| Aug 9, 2:52 PM EDT | HAIL 0.75 | 2 S Mount Cory, OH | |
| Aug 9, 3:07 PM EDT | TSTM WND DMG | 1 Sw Mount Cory, OH | TREE DOWN ON PROPANE TANK |
| Aug 9, 3:15 PM EDT | TSTM WND DMG | 2 Sw Jenera, OH | LIMBS AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1945 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCLE 091827 SVRCLE OHC063-091945- /O.NEW.KCLE.SV.W.0219.070809T1826Z-070809T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 226 PM EDT THU AUG 9 2007 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HANCOCK COUNTY IN NORTHWEST OHIO * UNTIL 345 PM EDT * AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF RAWSON...OR ABOUT 22 MILES WEST OF FINDLAY...AND MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARLINGTON AND ARCADIA LAT...LON 4103 8410 4085 8408 4085 8354 4113 8342 $$ ASTIFAN
2 follow-up statements
000 WWUS51 KCLE 091917 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 315 PM EDT THU AUG 9 2007 OHC063-091945- /O.CON.KCLE.SV.W.0219.000000T0000Z-070809T1945Z/ HANCOCK OH- 315 PM EDT THU AUG 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR SOUTHEASTERN HANCOCK COUNTY... AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOUNT BLANCHARD...OR ABOUT 13 MILES WEST OF UPPER SANDUSKY...MOVING EAST AT 40 MPH. AT 2:50 PM THREE QUARTER INCH HAIL WAS REPORTED AT BENTON RIDGE. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VANLUE LAT...LON 4104 8354 4081 8365 4082 8351 4105 8343 $$ THOMPSON
000 WWUS51 KCLE 091933 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 334 PM EDT THU AUG 9 2007 OHC063-091944- /O.CAN.KCLE.SV.W.0219.000000T0000Z-070809T1945Z/ HANCOCK OH- 334 PM EDT THU AUG 9 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK COUNTY IS CANCELLED... LAT...LON 4104 8354 4081 8365 4082 8351 4105 8343 $$ THOMPSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:19 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 9, 1:19 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
119 PM EDT THU AUG 9 2007
.SYNOPSIS...
A STATIONARY FRONT REMAINS OVER NORTHERN OHIO....ALLOWING FOR WARM
HUMID AIR ACROSS THE ENTIRE FORECAST AREA. A DISTURBANCE WILL MOVE
ALONG THE FRONT THIS AFTERNOON AND SPARK OFF SHOWERS AND
THUNDERSTORMS THIS AFTERNOON. FOLLOWING THE FRONT...COOLER DRIER AIR
WILL WORK IN FROM THE NORTH BY THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST...UPDATE FOR JUST SOME MINOR CHANGES TO THE HIGHS OVER THE
WESTERN AREAS WITH NEAR 90 WORDING...OTHERWISE MID 80S TO NEAR 90
WILL BE THE RANGE FOR ENTIRE AREA. SATELLITE AND RADAR SHOWED CLUSTER
OF THUNDERSTORMS NEAR CLEVELAND ALONG THE LAKESHORE AND WAS MOVING
EAST. A LARGER AREA OVER WESTERN LAKE ERIE AND NORTHWEST OHIO ALSO
MOVING TO THE EAST. ADDTIONAL BOUNDARYS WILL MOVING THROUGH THE
FORECAST AREA. A DISTURBANCE OVER NORTHERN INDIANA WILL BE MOVING
INTO THE REGION THIS AFTERNOON...THE RISK OF SEVERE WEATHER WILL
CONTINUE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL SLOWLY MOVE THROUGH
THE AREA THIS EVENING...STORMS WILL LIKELY BE ONGOING THIS EVENING
AND WILL LEAVE LIKELY POPS IN PLACE AT LEAST THROUGH MIDNIGHT...THEN
TAPER BACK TO CHANCES FROM WEST TO EAST AS THE LOW MOVES INTO
PENNSYLVANIA. SHOULD SEE A DRASTICALLY DIFFERENT AIRMASS BY FRIDAY
AFTERNOON WITH DEWPOINTS ABOUT 15 DEGREES BELOW CURRENT READINGS.
OUTSIDE OF SOME LINGERING SHOWERS IN THE EAST FRIDAY
MORNING...SHOULD BE A DRY DAY. HIGH PRESSURE SETS UP TO THE
NORTHEAST ON SATURDAY WITH DRY CONDITIONS PREVAILING.
AS FOR TEMPS...COOLER FRIDAY AND SATURDAY WITH HIGHS IN THE LOW TO
MID 80S. MAV TRIED TO BRING IN 90S AGAIN BY SATURDAY BUT THIS WAS
DISCOUNTED GIVEN NORTHEASTERLY SURFACE FLOW.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE OVER THE AREA SHOULD LEAD TO A DRY WEEKEND. MODELS
SHOW A COLD FRONT SAGGING THROUGH NORTHERN OHIO SUNDAY NIGHT AND
MOVING SOUTH OF THE AREA BY LATE MONDAY WITH MORE HIGH PRESSURE
BUILDING BACK OVER THE AREA MONDAY NIGHT AND TUESDAY AND HANGING
AROUND THROUGH WEDNESDAY. HAVE DECIDED TO CARRY A SLIGHT CHANCE
SUNDAY NIGHT AND MONDAY...OTHERWISE PLAN IS TO KEEP POPS JUST UNDER
THE CRITICAL 15% LEVEL FOR MENTIONING ANY WEATHER.
STILL THINK MEX GUIDANCE IS TOO HIGH ON SAT WITH AN EXPECTED MAINLY
NORTH WIND WITH ADDED LAKE BREEZE SO WILL TRIM BACK A FEW DEGREES.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
MOIST AND UNSTABLE AIRMASS WILL ALLOW NUMEROUS SHOWERS AND
THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING THEN TAPER OFF
FROM WEST TO EAST TONIGHT INTO FRIDAY MORNING AS A WAVE OF LOW
PRESSURE AFFECTING THE AREA MOVES TO OUR EAST. OUTSIDE OF THE TSRA
CIGS AND VSBYS SHOULD BE VFR WITH POSSIBLE AREAS OF 5SM HZ. IN THE
HEAVIER TSRA THERE COULD BE WNDS GUSTING TO A MUCH AS 50KT BUT THESE
SHOULD BE FEW AND FAR BETWEEN SO WL TRY AND JUST TIME IN MORE
GENERIC THREAT FOR TSRA IN FIRST PART OF TAFS INTO EARLY EVE BASED
ON BEST GUESS FROM EXTRAPOLATING THE LATEST RADAR INFO CLOSE TO TAF
RELEASE TIME.
MOIST AIRMASS TONIGHT WITH POSSIBLE LINGERING SHRA SHOULD PROVIDE
SETTING FOR LOWERING CIGS AND VSBYS BUT BASED ON GUIDANCE WILL TEND
TO HOLD TO LOW END MVFR OR HI END IFR SINCE WINDS OF 5 TO 7 KT MAY
CONTINUE TO KEEP THINGS...WHICH ALSO KEEPS CONTINUITY WITH PREVIOUS
FORECAST.
THE WEEKEND THROUGH EARLY NEXT WEEK LOOKS MAINLY DRY WITH HIGH PRES
DOMINATING THE AREA. THERE IS A SMALL CHANCE FOR SHOWERS OR
THUNDERSTORMS AROUND SUNDAY NIGHT.
&&
.MARINE...
E-NE FLOW WILL SHIFT TO THE N-NW TONIGHT AS THE LOW MOVES SOUTH OF
THE AREA. BIG CONCERN FOR MARINE INTERESTS WILL BE POTENTIAL FOR
STRONG TO SEVERE THUNDERSTORMS...FIRST THIS MORNING THEN AGAIN
LATE THIS AFTERNOON AND THIS EVENING. BEHIND THE SYSTEM...HIGH
PRES WILL BUILD INTO THE AREA WHICH MAY INITIALLY BRING SOME
HIGHER WIND/WAVES ON FRIDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ003-006>014-
018>023-033.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...THOMPSON
NEAR TERM...THOMPSON
SHORT TERM...LEINS
LONG TERM...ADAMS
AVIATION...MRD
MARINE...MRDHazardous weather outlook, Aug 9, 2:12 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 212 PM EDT THU AUG 9 2007 OHZ003-006>014-018>022-101815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- 212 PM EDT THU AUG 9 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL IS LIKELY WITH THE STRONGER STORMS. RAINFALL RATES IN EXCESS OF TWO INCHES PER HOUR CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ017-023-027>033-036>038-047-101815- HANCOCK-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX- 212 PM EDT THU AUG 9 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH SEVERE THUNDERSTORM WATCH SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL IS LIKELY WITH THE STRONGER STORMS. RAINFALL RATES IN EXCESS OF TWO INCHES PER HOUR CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142>149-162>169-101815- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE- 212 PM EDT THU AUG 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ089-PAZ001>003-101815- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 212 PM EDT THU AUG 9 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL IS LIKELY WITH THE STRONGER STORMS. RAINFALL RATES IN EXCESS OF TWO INCHES PER HOUR CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Aug 9, 1:15 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
115 PM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND GST MAUMEE 41.57N 83.65W
08/09/2007 E0 MPH LUCAS OH LAW ENFORCEMENT
60 TO 70 MPH.
0915 AM TSTM WND DMG 10 SW MAUMEE 41.47N 83.79W
08/09/2007 LUCAS OH LAW ENFORCEMENT
SEVERAL TREES DOWN IN MONCLOVA
1235 PM HAIL BARBERTON 41.01N 81.61W
08/09/2007 M0.75 INCH SUMMIT OH TRAINED SPOTTER
1237 PM HAIL BARBERTON 41.01N 81.61W
08/09/2007 M1.00 INCH SUMMIT OH AMATEUR RADIO
LOCATED AT 31ST AND TUSK ROAD
&&
LOMBARDYLocal storm report, Aug 9, 1:28 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
128 PM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TSTM WND GST CANTON 40.81N 81.37W
08/09/2007 M0 MPH STARK OH TRAINED SPOTTER
58 MPH
0109 PM TSTM WND DMG MASSILLON 40.79N 81.52W
08/09/2007 STARK OH TRAINED SPOTTER
LARGE LIMBS DOWN ACROSS THE ROAD AT THIRD AND LINCOLN
0115 PM TSTM WND DMG 4 SE MASSILLON 40.75N 81.47W
08/09/2007 STARK OH LAW ENFORCEMENT
TREE DOWN AT STARDALE AND SOUTHWAY IN PERRY TOWNSHIP
&&
LOMBARDYThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:25 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 50 min |
| Aug 8, 9:06 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 54 min |
| Aug 8, 9:40 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca | 50 min |
| Aug 8, 10:18 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 57 min |
| Aug 9, 3:22 AM EDT | Areal Flood Advisory | CLE | Sandusky, Seneca | 4 hr |
| Aug 9, 3:30 AM EDT | Flash Flood Warning | CLE | Sandusky, Seneca | 4 hr |
| Aug 9, 4:04 AM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 56 min |
| Aug 9, 4:31 AM EDT | Marine Weather Statement | CLE | 119 min | |
| Aug 9, 5:02 AM EDT | Areal Flood Advisory | CLE | Medina, Wayne | 4 hr |
| Aug 9, 5:34 AM EDT | Special Marine Warning | CLE | 116 min | |
| Aug 9, 5:41 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Lake | 4 hr |
| Aug 9, 7:13 AM EDT | Tornado Warning | CLE | Wood | 39 min |
| Aug 9, 8:34 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 56 min |
| Aug 9, 9:06 AM EDT | Special Marine Warning | CLE | 114 min | |
| Aug 9, 10:56 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 9, 12:25 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 50 min |
| Aug 9, 12:28 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 32 min |
| Aug 9, 12:39 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 66 min |
| Aug 9, 12:41 PM EDT | Areal Flood Advisory | CLE | Summit | 4 hr |
| Aug 9, 12:48 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 42 min |
| Aug 9, 1:27 PM EDT | Areal Flood Advisory | CLE | Stark | 4 hr |
| Aug 9, 1:45 PM EDT | Areal Flood Advisory | CLE | Ashland, Holmes, Wayne | 6 hr |
| Aug 9, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 57 min |
| Aug 9, 3:54 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 9 min |
| Aug 9, 3:58 PM EDT | Tornado Warning | CLE | Huron | 32 min |
| Aug 9, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland | 59 min |
| Aug 9, 4:06 PM EDT | Tornado Warning | CLE | Richland | 39 min |
| Aug 9, 4:12 PM EDT | Tornado Warning | CLE | Ashland | 33 min |
| Aug 9, 4:15 PM EDT | Tornado Warning | CLE | Lorain | 45 min |
| Aug 9, 4:23 PM EDT | Tornado Warning | CLE | Medina | 52 min |
| Aug 9, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 58 min |
| Aug 9, 4:34 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 71 min |
| Aug 9, 4:38 PM EDT | Tornado Warning | CLE | Wayne | 52 min |
| Aug 9, 4:56 PM EDT | Tornado Warning | CLE | Stark, Summit | 49 min |
| Aug 9, 5:01 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 42 min |
| Aug 9, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 47 min |
| Aug 9, 5:19 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Medina, Portage, Summit | 3 hr |
| Aug 9, 5:24 PM EDT | Tornado Warning | CLE | Portage | 32 min |
| Aug 9, 5:31 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 48 min |
| Aug 9, 5:31 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 44 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.